# SDR USAA051481

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Cracked
- Location: R Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD TRUNNION TO AFT SPAR FITTING 6:00 POSITION AT HOLE B.  INSTALLED TWO NEW FASTENERS IAW TR 57-10-13 REV A DEFECT SIZE: RT MLG BEAM AFT SUPPORT FITTING CRACKED AT 6:00 IN HOLE B, CRACK IS .5" LONG.
